Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 232, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 7, 2018, 10:13 PM MDT for Harding County, Quay County, San Miguel County, New Mexico. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 10:13 PM MDT (04:13 UTC)
- Expired
- Aug 7, 2018, 11:15 PM MDT
- In force
- 62 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harding County, NM, Quay County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 100 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 230 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 2835 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
812
WUUS55 KABQ 080413
SVRABQ
NMC021-037-047-080515-
/O.NEW.KABQ.SV.W.0232.180808T0413Z-180808T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
1013 PM MDT TUE AUG 7 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Eastern San Miguel County in northeastern New Mexico...
Southeastern Harding County in northeastern New Mexico...
Central Quay County in east central New Mexico...
* Until 1115 PM MDT.
* At 1012 PM MDT, a severe thunderstorm was located 16 miles
northwest of Ute Lake State Park, or 22 miles southeast of
Mosquero, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Logan and Ute Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3564 10376 3570 10354 3539 10331 3530 10372
TIME...MOT...LOC 0412Z 342DEG 15KT 3559 10364
HAIL...1.00IN
WIND...60MPH
$$
342 follow-up statements
471
WWUS55 KABQ 080442
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1042 PM MDT TUE AUG 7 2018
NMC021-037-047-080515-
/O.CON.KABQ.SV.W.0232.000000T0000Z-180808T0515Z/
San Miguel-Harding-Quay-
1042 PM MDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT
FOR EASTERN SAN MIGUEL...SOUTHEASTERN HARDING AND CENTRAL QUAY
COUNTIES...
At 1041 PM MDT, a severe thunderstorm was located 9 miles northwest
of Ute Lake State Park, or 22 miles north of Tucumcari, moving south
at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Logan and Ute Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3555 10375 3562 10349 3539 10331 3530 10372
TIME...MOT...LOC 0441Z 342DEG 15KT 3548 10360
HAIL...1.00IN
WIND...60MPH
$$
34006
WWUS55 KABQ 080505
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
1105 PM MDT TUE AUG 7 2018
NMC021-037-047-080515-
/O.EXP.KABQ.SV.W.0232.000000T0000Z-180808T0515Z/
San Miguel-Harding-Quay-
1105 PM MDT TUE AUG 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SAN MIGUEL...
SOUTHEASTERN HARDING AND CENTRAL QUAY COUNTIES WILL EXPIRE AT 1115 PM
MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3555 10375 3562 10349 3539 10331 3530 10372
TIME...MOT...LOC 0505Z 342DEG 15KT 3540 10357
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:13 PM MDT, 1 hour earlier.
Area forecast discussion, Aug 7, 9:13 PM MDT, 1 hour before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 913 PM MDT Tue Aug 7 2018 .UPDATE... The Severe Thunderstorm Watch expired at 9 pm. There are a few storms ongoing, with the strongest storms in Harding County. These storms may linger for another hour or two as they shift southeast. Large hail, damaging wind gusts and heavy rain will continue to be the main threats. Updated the PoPs/Wx for the remainder of the night. ZFP out shortly. 34 && .PREV DISCUSSION...534 PM MDT Tue Aug 7 2018... .AVIATION... 00Z TAF CYCLE A Severe Thunderstorm Watch is in effect for northeastern NM thru 9 pm. Storms are still developing over the high terrain of the Sangre de Cristo Mts and near the Colorado border as of 23Z. This activity will move southeast and organize more into a few severe storms as the evening progresses. Farther west, convective outflows are forcing a few SHRA/TSRA into the Rio Grande Valley from KSAF to KABQ. Latest near-term, hi-res model guidance shows SHRA continuing thru around 08Z within central NM before tapering off overnight. Eastern NM will likely stay active much of the night as TSRA tapers to an area of rain with embedded TS thru the early morning. Another active day is expected Wednesday. Guyer && .PREV DISCUSSION...244 PM MDT Tue Aug 7 2018... .SYNOPSIS... Severe storms are possible over the far northeast highlands and plains this evening, capable of producing large hail, strong winds, frequent lightning, and locally heavy rainfall. Storms will generally move east-southeast toward the eastern New Mexico border late this evening. Another round of afternoon storms is expected along the central mountain chain eastward, with above normal temperatures Wednesday. A backdoor front will bring a gap wind through the central mountain chain to Albuquerque and Santa Fe Wednesday night. The front will also replenish moisture in the central valley, enhancing storm coverage there Thursday. Friday will see the best coverage of storms over much of the state with high temperatures trending below normal. Drier conditions are expected this weekend, however spotty storms will still exist. High temperatures look to remain below normal through the weekend as well. && .DISCUSSION... A growing batch of cu are forming over the higher terrain, as is usual for August over NM. This evening's main concern remains over the far northeast highlands and adjacent plains where a few severe thunderstorm cells are likely to develop. Plenty of sfc moisture, instability of 2000-2500 J/kg of CAPE, and sfc-6km shear of 30-40kts with NW flow aloft will allow for the potential for large hail, frequent lightning, locally heavy rainfall, and strong downburst winds up to 70mph. A Severe Thunderstorm Watch is out for Colfax and Union Counties to 9pm MDT this evening as a result. Storms are expected to evolve and become more organized as they generally move east- southeast 20-30mph toward far northeast NM and southeast CO. Models also continue to show the east- central highlands seeing convective activity later this afternoon and evening. Outflows from the strong storms over far northeast NM and the east-central highlands could collide later this evening over east-central NM keeping storm activity going well into the night for locales near and around Tucumcari. The outflow/backdoor bdry will push further south and west to the east slopes of the Sangre's and to around I-40 Wednesday. This will setup another day of afternoon convection there, with a few storms again likely becoming severe over the northeast plains. The backdoor push moves through the gaps of the central mtn chain Wednesday night bringing a gap wind to ABQ and Santa Fe. The added moisture will provide an uptick in storm coverage over central valley locations Thursday. High temperatures also fall Thursday behind the front, into the upper 80s for ABQ. Temperatures fall a few degrees more Friday. Storm coverage will be at its peak Friday for the state as a whole as the front pushes past the continental divide. The threat of locally heavy rainfall and flash flooding spreads into western NM as a result. The upper high builds back over the Great Basin by Saturday setting up a drier northeast flow over NM. Expect a downtrend in storm coverage, although the southern third of NM does look to keep a healthy batch of storms going. The northeast flow remains Sunday, with an upper level low moving into the panhandle of Texas sometime Sunday into early next week. This would enhance storm coverage for eastern NM. It would also help keep temperatures down below normal as well. 24 && .FIRE WEATHER... Hot, dry and unstable conditions continue across much of northwest New Mexico, while hot, moist and unstable conditions prevail across eastern New Mexico. Wetting storms will favor the higher terrain and northeast plains this evening. More of the same Wednesday as the upper high holds-on over southern UT and northern AZ. Wetting storms will progress further south across the eastern plains Wednesday night. Humidity and chances for wetting rain will ramp-up late week as the upper high moves further northwest across the Great Basin, allowing moisture to spread west across the state. High temperatures will trend down as a result of the added cloud cover and rain-cooling. The upper high will move south to over AZ and/or southern CA early to mid next week and expand over NM, leading to a warming trend with daily rounds of wetting storms trending down but still remaining active. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 34
Hazardous weather outlook, Aug 7, 3:03 AM MDT, 19 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 303 AM MDT Tue Aug 7 2018 NMZ501>540-081100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 303 AM MDT Tue Aug 7 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Severe thunderstorms are expected across portions of northeast and east central New Mexico this afternoon and evening. Storms will initially be discrete but as they shift eastward, they will grow upscale into a small cluster. Large hail will be the initial threat, however, the potential for damaging wind gusts will increase as the storms shift east. Locally heavy rainfall and flash flooding is also possible with any storms this afternoon and evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Showers and thunderstorms will continue to increase in number and intensity through the remainder of the work week. Severe weather remains possible Wednesday afternoon and evening across northeast and east central New Mexico. Once again, large hail and damaging winds will be the main threats. Heavy rain will also be a concern area wide through the remainder of the week as soils become increasingly saturated and storm motion slows. Though localized areas of flash flooding is possible on Wednesday, concern for flash flooding is maximized on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Special weather statement, Aug 7, 8:25 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
825 PM MDT TUE AUG 7 2018
NMZ515-527-080300-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
825 PM MDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
900 PM MDT...
At 824 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles west of Raton Crews Airport, or 22 miles southwest of Raton,
moving southeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of north central
Colfax County.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern New Mexico.
LAT...LON 3671 10462 3664 10483 3667 10485 3665 10485
3665 10484 3664 10484 3663 10486 3674 10494
3685 10476
TIME...MOT...LOC 0224Z 322DEG 11KT 3674 10480
40Local storm report, Aug 7, 8:44 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
844 PM MDT TUE AUG 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 11 WNW MAXWELL 36.61N 104.72W
08/07/2018 E1.25 INCH COLFAX NM TRAINED SPOTTER
ROOF DAMAGE REPORTED.
&&
EVENT NUMBER ABQ201800791
RSSpecial weather statement, Aug 7, 8:46 PM MDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 846 PM MDT TUE AUG 7 2018 NMZ530-531-080315- Union County-Harding County- 846 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING AND WEST CENTRAL UNION COUNTIES UNTIL 915 PM MDT... At 845 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southeast of Gladstone, or 25 miles north of Mosquero, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Yates. If threatening weather approaches your area, take shelter in a sturdy building. && A severe thunderstorm watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3611 10402 3625 10387 3609 10364 3592 10384 TIME...MOT...LOC 0245Z 314DEG 15KT 3614 10388 34
Local storm report, Aug 7, 8:51 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
851 PM MDT TUE AUG 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 6 NW MAXWELL 36.59N 104.63W
08/07/2018 E0.75 INCH COLFAX NM TRAINED SPOTTER
HAIL PARTIALLY COVERING GROUND.
&&
EVENT NUMBER ABQ201800792
RSLocal storm report, Aug 7, 8:57 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
857 PM MDT TUE AUG 07 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 6 WNW MAXWELL 36.57N 104.64W
08/07/2018 E1.75 INCH COLFAX NM TRAINED SPOTTER
HAIL COVERING THE GROUND.
&&
EVENT NUMBER ABQ201800793
RSSpecial weather statement, Aug 7, 9:36 PM MDT, 37 minutes before
Special Weather Statement National Weather Service Albuquerque NM 936 PM MDT TUE AUG 7 2018 NMZ528-530-531-080400- Far Northeast Highlands-Union County-Harding County- 936 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HARDING...WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 1000 PM MDT... At 936 PM MDT, Doppler radar was tracking a strong thunderstorm over Gladstone, or 33 miles east of Springer, moving southeast at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Gladstone, Farley and Yates. && LAT...LON 3625 10418 3642 10406 3634 10376 3611 10390 TIME...MOT...LOC 0336Z 296DEG 14KT 3628 10401 Guyer
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Aug 7, 6:11 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 64 min |
| Aug 7, 6:28 PM MDT | Special Weather Statement | ABQ | Santa Fe | 17 min |
| Aug 7, 6:42 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 63 min |
| Aug 7, 6:55 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 2 hr |
| Aug 7, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 64 min |
| Aug 7, 7:13 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 62 min |
| Aug 7, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Torrance | 53 min |
| Aug 7, 7:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 15 min |
| Aug 7, 7:36 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 54 min |
| Aug 7, 7:54 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 7, 7:54 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Torrance | 2 hr |
| Aug 7, 7:56 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 7, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 60 min |
| Aug 7, 8:18 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Aug 7, 8:25 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Aug 7, 8:30 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 60 min |
| Aug 7, 8:46 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| Aug 7, 9:02 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 58 min |
| Aug 7, 9:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 61 min |
| Aug 7, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 13 min |
| Aug 7, 9:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 43 min |
| Aug 7, 9:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 116 min |
| Aug 7, 9:36 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| Aug 7, 10:10 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 53 min |
| Aug 7, 10:31 PM MDT | Areal Flood Advisory | ABQ | Harding | 119 min |
| Aug 7, 10:40 PM MDT | Special Weather Statement | ABQ | Harding | 35 min |
| Aug 7, 10:48 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Aug 7, 11:39 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| Aug 8, 12:14 AM MDT | Special Weather Statement | ABQ | Curry | 31 min |
| Aug 8, 12:49 AM MDT | Special Weather Statement | ABQ | Curry, De Baca | 41 min |
| Aug 8, 1:55 AM MDT | Special Weather Statement | ABQ | Roosevelt | 50 min |
| Aug 8, 2:49 AM MDT | Special Weather Statement | ABQ | Chaves | 41 min |
| Aug 8, 1:04 PM MDT | Areal Flood Advisory | ABQ | Colfax | 116 min |
| Aug 8, 1:25 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Aug 8, 1:30 PM MDT | Special Weather Statement | ABQ | Mora | 45 min |
| Aug 8, 1:32 PM MDT | Areal Flood Advisory | ABQ | Colfax | 118 min |
| Aug 8, 1:39 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 66 min |
| Aug 8, 2:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 8, 3:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 33 min |
| Aug 8, 3:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Aug 8, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 44 min |
| Aug 8, 3:30 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Aug 8, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 56 min |
| Aug 8, 3:39 PM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| Aug 8, 3:51 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Aug 8, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 47 min |
| Aug 8, 4:18 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Aug 8, 4:25 PM MDT | Special Weather Statement | ABQ | Harding | 50 min |
| Aug 8, 4:26 PM MDT | Special Weather Statement | ABQ | De Baca | 19 min |
| Aug 8, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 19 min |
| Aug 8, 4:29 PM MDT | Special Weather Statement | ABQ | Torrance | 16 min |
| Aug 8, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Aug 8, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 57 min |
| Aug 8, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 52 min |
| Aug 8, 4:57 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 36 min |
| Aug 8, 4:59 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 8, 5:28 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 24 min |
| Aug 8, 5:31 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 18 min |
| Aug 8, 5:35 PM MDT | Special Weather Statement | ABQ | Mora | 40 min |
| Aug 8, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 20 min |
| Aug 8, 5:46 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| Aug 8, 5:52 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Aug 8, 5:52 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Aug 8, 5:55 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.